RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 6, Pages 3–11 (Mi ivm7498)  

This article is cited in 3 scientific papers (total in 3 papers)

Representation of solutions of convolution equations in nonquasianalytic Beurling classes of ultradifferentiable functions of mean type

D. A. Abaninaab

a Southern Mathematical Institute of VSC RAS, Vladikavkaz, Russia
b Chair of Mathematical Analysis, Southern Federal University, Rostov-on-Don, Russia

Abstract: We consider convolution equations in nonquasianalytic Beurling spaces of ultradifferentiable functions of mean type. We obtain a representation for a particular solution to such an equation as an exponential series whose coefficients are determined by the right-hand side of the equation.

Keywords: convolution equation, ultradifferentiable functions, exponential series.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:6, 1–8

Bibliographic databases:

UDC: 517.983
Received: 08.02.2010

Citation: D. A. Abanina, “Representation of solutions of convolution equations in nonquasianalytic Beurling classes of ultradifferentiable functions of mean type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 6, 3–11; Russian Math. (Iz. VUZ), 55:6 (2011), 1–8

Citation in format AMSBIB
\Bibitem{Pol11}
\by D.~A.~Abanina
\paper Representation of solutions of convolution equations in nonquasianalytic Beurling classes of ultradifferentiable functions of mean type
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 6
\pages 3--11
\mathnet{http://mi.mathnet.ru/ivm7498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2931699}
\elib{https://elibrary.ru/item.asp?id=15705504}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 6
\pages 1--8
\crossref{https://doi.org/10.3103/S1066369X11060016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051603132}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7498
  • http://mi.mathnet.ru/eng/ivm/y2011/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Polyakova, “On solutions of convolution equations in spaces of ultradifferentiable functions”, St. Petersburg Math. J., 26:6 (2015), 949–963  mathnet  crossref  mathscinet  isi  elib  elib
    2. D. A. Polyakova, “O chastnom reshenii neodnorodnogo uravneniya svertki v prostranstvakh ultradifferentsiruemykh funktsii”, Vladikavk. matem. zhurn., 20:4 (2018), 67–75  mathnet  crossref
    3. D. A. Polyakova, “General solution of homogeneous convolution equation in spaces of ultradifferentiable functions”, St. Petersburg Math. J., 31:1 (2020), 85–105  mathnet  crossref  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:179
    Full text:37
    References:26
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020